Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions


Author: Jacek Dziubanski
Journal: Proc. Amer. Math. Soc. 125 (1997), 3547-3554
MSC (1991): Primary 42C10; Secondary 42C15, 22E10, 42B25
MathSciNet review: 1403122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that Triebel-Lizorkin spaces for some Laguerre and Hermite expansions are well-defined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C10, 42C15, 22E10, 42B25

Retrieve articles in all journals with MSC (1991): 42C10, 42C15, 22E10, 42B25


Additional Information

Jacek Dziubanski
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Address at time of publication: Instytut Matematyczny, Uniwersytet Wrocławski, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland
Email: jdziuban@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03950-6
PII: S 0002-9939(97)03950-6
Received by editor(s): May 15, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society